# SDR AALA20030041

- Difficulty date: January 9, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- System (JASC): 1420 · Electrical Connectors
- Part: Splice
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - RIGHT EMERGENCY LIGHTS AT SEATS 1E TO 6E INOPERATIVE.  RESECURED WIRE SPLICE AT EMERGENCY EXIT SIGN AT THE L1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
